ARTÍCULO

Preserving fuzzy subgroups and indistinguishability operators

Autores: Bejines López, Carlos (Autor de correspondencia); Chasco Ugarte, María Jesús; Elorza Barbajero, Jorge; Recasens, J.
Título de la revista: FUZZY SETS AND SYSTEMS
ISSN: 0165-0114
Volumen: 373
Páginas: 164 - 179
Fecha de publicación: 2019
Lugar: WOS
Resumen:
In this paper we study the class of all fuzzy subgroups defined with respect to a given t-norm on a fixed group. We find necessary and sufficient conditions over two t-norms to guarantee that the class of all fuzzy subgroups induced by the first t-norm is contained in the class of all fuzzy subgroups with respect to by the second one. We characterize the functions that transform fuzzy subgroups into fuzzy subgroups. The close relationship between indistinguishability operators and fuzzy subgroups allows us to obtain similar results for some classes of indistinguishability operators.